Funnel Cloud, Marathon
- When
- June 21, 6:00 AM CST
- Where
- Marathon County, 3 mi ENE of Rib Falls
- Reported by
- Public
- Coordinates
- 44.986, -89.843
A funnel cloud was spotted near the intersection of STH 107 and CTH U.
The remnants of a thunderstorm complex moved into central Wisconsin during the morning hours causing isolated wind damage, heavy rainfall and a funnel cloud. A wake low developed behind the departing area of showers.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS GRB wrote it up.
The remnants of a thunderstorm complex moved into central Wisconsin during the morning hours causing isolated wind damage, heavy rainfall and a funnel cloud.
A wake low developed behind the departing area of showers. High wind gusts from the wake low, estimated at 60 mph, downed trees and power lines in Oneida County near Sugar Camp. Several trees and a few power lines were blown down on the south side of County Highway O, and along County Highway D, and a few trees were blown down along State Highway 17.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before the first event at Jun 21, 5:51 AM CST, 9 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 651 AM CDT FRI JUN 21 2013 UPDATED AVIATION PORTION FOR 12Z TAF ISSUANCE .SHORT TERM...TODAY...TONIGHT...AND SATURDAY ISSUED AT 358 AM CDT FRI JUN 21 2013 CONVECTIVE TRENDS CONTINUE TO BE THE ISSUE WITH THE FORECAST. CURRENT FORECAST A MIX OF GFS...MESO MODELS/GIVEN BETTER HANDLE ON CURRENT PCPN TRENDS/ AND A TOUCH OF CURRENT RADAR TRENDS. LARGE COMPLEX OVER EASTERN MN WITH BOWING SEGMENT PUSHING ESE. AHEAD OF THE SYSTEM FEW AREAS OF CONVECTION MOVING THROUGH CWA. SHOWERS NOW EXITING CWA PRODUCED AROUND 1 INCH OF QPF AS MOVED THROUGH CENTRAL AND NORTHEAST WI. GUIDANCE ALSO SUGGESTS A CONTINUED EASTWARD MOVEMENT LIKE EARLIER CONVECTION. THIS WOULD SUGGEST MAIN AREA GETTING TO WESTERN CWA AROUND 12Z WITH EXIT TIME AROUND 18Z. CLOUDS AND PCPN TO HOLD TEMPS DOWN THIS MORNING...THOUGH LATE AFTERNOON HEATING WILL LIKELY ALLOW TEMPS TO RAPIDLY REBOUND. NO REPORTS OF HAIL WITH SYSTEM...THOUGH MPX RADAR TRENDS AND UPSTREAM OBS SHOWING WIND THREAT. THINKING IS MAIN THREAT WILL BE HEAVY RAIN WITH CONTINUED FEED OF MOISTURE AS LLVL JET SHIFTING SOUTHWEST INTO STATE. QUESTION IS WHERE BOUNDARY NOW OVER SOUTHWEST WI WILL END UP AFTER MORNING CONVECTION. GFS CONTINUES TO SUGGEST LIFTING NORTH INTO UPPER MI BY SATURDAY. WITH ORGANIZED CONVECTION STAYING TO NORTH AND WEST OF CWA TONIGHT AND SAT AND SCATTERED CONVECTION OVER CWA TONIGHT. HAVE TAILORED POPS CATEGORICAL THIS MORNING...DROPPING TO LIKELY OVERNIGHT AND CHANCE ON SAT AS VERY WARM AIR MASS SUGGESTS CAPPING. 850 TEMPS IN 20 TO 22 C DEG RANGE WOULD YIELD LOW 90S SAT. INCHED TEMPS UP A BIT SOUTH WITH THOUGHTS FRONT WOULD BE AT LEAST OVER NORTHERN CWA. .LONG TERM...SATURDAY NIGHT THROUGH THURSDAY ISSUED AT 358 AM CDT FRI JUN 21 2013 UPPER RIDGE ACROSS THE EASTERN UNITED STATES THIS WEEKEND WILL GRADUALLY RETROGRADE INTO THE ROCKIES BY THE END OF NEXT WEEK. POSITION OF 500MB RIDGE WILL PUT US IN THE RING OF FIRE THROUGH THE MIDDLE OF NEXT WEEK. THERE WILL BE SEVERAL ROUNDS OF THUNDERSTORM COMPLEXES FROM SATURDAY NIGHT THROUGH THE MIDDLE OF NEXT WEEK. BASED ON WHAT IS HAPPENING WITH RAINFALL TOTALS TONIGHT WITH THE COMPLEXES ACROSS THE PLAINS AND WEAKER CLUSTER OF SHOWERS AND STORMS ACROSS NORTH-CENTRAL WISCONSIN...WEEKLY PRECIPITATION TOTALS COULD BE WELL IN ACCESS OF 5 INCHES IF STRONGER STORMS MOVE OVER THE SAME REGION ON SEVERAL DAYS DURING THE PERIOD. AS ALWAYS THE CASE WITH THESE SCENARIOS...WHEN AND WHERE THUNDERSTORM COMPLEXES SET UP ALWAYS DIFFICULT TO PINPOINT THIS FAR OUT. TO COMPLICATE MATTERS...OUTFLOW BOUNDARIES CAN HAVE A BIG IMPACT ON FRONTAL BOUNDARY POSITION AND FUTURE TRACK OF LATER THUNDERSTORM COMPLEXES. ALSO...MAX TEMPERATURES EACH DAY COMPLICATED ON TIMING OF THESE SYSTEMS IF THEY SHOULD HOLD OFF LATER IN THE DAY OR EVEN INTO THE EVENING HOURS. THE FORECAST FOR SATURDAY NIGHT IS SOMEWHAT PERPLEXING AS MODELS DO NOT SPIT OUT A LOT OF QPF. MODIFIED SOUNDINGS INDICATED 2000 TO 3000 J/KG OF CAPE...LITTLE CIN AND TEMPERATURES EXPECTED TO CLIMB WELL INTO THE 80S. ALSO...THINK FRONTAL BOUNDARY WILL STILL BE LURKING AROUND THE REGION. CONTINUED HIGH CHANCE POPS ACROSS THE SOUTH AND LIKELY ACROSS THE NORTH. ANY STORMS THAT DO OCCUR SATURDAY EVENING WILL PROBABLY BE STRONG WITH A FEW SEVERE STORMS POSSIBLE WITH DAMAGING WINDS. WET BULB HEIGHTS ARE AROUND 13000 FEET...THEREFORE HAIL IS A LESS OF A CONCERN. HOWEVER...CAN NOT COMPLETELY RULE OUT LARGE HAIL DUE TO LARGE AMOUNT OF CAPE IN THE FORECAST SOUNDINGS. MODELS TONIGHT TRY TO DRY US OUT LATE SATURDAY NIGHT INTO SUNDAY MORNING. WITH MOIST SOUTHERLY FLOW AND STEEP MID LEVEL LAPSE RATES... HARD TO GO COMPLETELY DRY FOR THE TIME BEING. EXPECTING TO SEE MORE SUN ON SUNDAY. THIS WILL ALLOW TEMPERATURES TO CLIMB INTO THE MIDDLE 80S TO AROUND 90. MODIFIED SOUNDINGS INDICATED NO CIN AND CAPES OF 3000/4000 J/KG. EXPECT SCATTERED THUNDERSTORMS SUNDAY AFTERNOON. WINDEX VALUES OF 40 TO 50 KNOTS SUPPORT THE POTENTIAL FOR SOME STRONG TO SEVERE STORMS. AGAIN...WET BULB HEIGHTS OVER 13000 FEET TO LIMIT LARGE HAIL POTENTIAL...ALTHOUGH CAN NOT RULE OUT SOME MARGINALLY LARGE HAIL. BOUNDARY WILL BE LURKING AROUND MONDAY THROUGH WEDNESDAY...ALONG WITH THE HEAT AND HUMIDITY. SOME OF THE STORMS COULD BECOME STRONG OR SEVERE AT TIMES...BUT IT IS TOO EARLY TO DETERMINE IF OR WHEN ORGANIZED SEVERE WEATHER WOULD OCCUR. WENT CONSERVATIVE ON MAX TEMPERATURES ON MOST DAYS. WOULD RATHER RAISE MAX TEMPERATURE CLOSER TO EACH DAY RATHER THAN BACK TRACK DUE TO MORE CLOUDS OR RAIN. DID RAISE HIGH TEMPERATURES SEVERAL DEGREES SUNDAY AND MONDAY. NUMERICAL GUIDANCE AND 925/850MB STUDY WOULD SUPPORT HIGHS IN THE UPPER 80S TO LOWER 90S MOST PLACE DUE TO MORE SUNSHINE EXPECTED. THE COMBINATION OF THE HEAT AND HUMIDITY WILL ALLOW HEAT INDEX VALUES TO CLIMB WELL INTO THE 90S TO NEAR 100 SUNDAY AND POSSIBLY MONDAY ACROSS PORTIONS OF CENTRAL AND NORTHEAST WISCONSIN. SEE HYDROLOGY SECTION FOR MORE DETAILS ON EXPECTED RAINFALL INTO EARLY NEXT WEEK. && .AVIATION...FOR 12Z TAF ISSUANCE ISSUED AT 638 AM CDT FRI JUN 21 2013 STRONG LINE OF THUNDERSTORMS TO PASS THROUGH TAF SITES THIS MORNING. STRONG WINDS AND HEAVY RAIN EXPECTED AUW TO GRB. FOLLOWING LINE...EXPECT LULL PERIOD UNTIL INSTABILITY CAN BUILD AGAIN. HAVE MINIMIZED MENTION OF MORE STORMS IN TAFS UNTIL PICTURE A BIT CLEARER LATER IN DAY. && .MARINE... ISSUED AT 358 AM CDT FRI JUN 21 2013 A WARM AND HUMID AIR MASS WILL OVERSPREAD THE COOLER WATERS OF THE BAY OF GREEN BAY AND LAKE MICHIGAN TODAY...LEADING TO THE FORMATION OF LOCALLY DENSE MARINE FOG. THE LOCALLY DENSE MARINE FOG WILL CONTINUE AT TIMES INTO THE MIDDLE OF NEXT WEEK AS THE WARM AND HUMID AIR MASS REMAINS FIRMLY ENTRENCHED ACROSS THE REGION. SEVERAL COMPLEXES OF THUNDERSTORMS ARE EXPECTED FROM TIME TO TIME FRIDAY INTO THE MIDDLE OF NEXT WEEK. THE FIRST COMPLEX OF STORMS IS EXPECTED TO MOVE ACROSS THE COASTAL WATERS LATER THIS MORNING INTO THE MID AFTERNOON HOURS. THESE STORMS COULD POSE A SIGNIFICANT RISK FOR MARINERS WITH STRONG WINDS...LOCALLY HIGHER WAVES AND TORRENTIAL RAINS WHICH COULD REDUCE VISIBILITIES BELOW ONE MILE. && .HYDROLOGY... ISSUED AT 358 AM CDT FRI JUN 21 2013 SHOWERS AND THUNDERSTORMS ON THURSDAY AND THURSDAY NIGHT ALREADY BROUGHT ONE TO TWO INCHES OF RAIN TO PORTIONS OF NORTH-CENTRAL WISCONSIN. SEVERAL COMPLEXES OF THUNDERSTORMS ARE EXPECTED FROM TODAY INTO THE MIDDLE OF NEXT WEEK. THE FIRST COMPLEX OF STORMS TODAY COULD BRING AN ADDITIONAL INCH OR TWO RAIN TO PORTIONS OF THE AREA. A VERY WARM AND HUMID AIR MASS SHOULD REMAIN ENTRENCHED ACROSS THE REGION THROUGH THE MIDDLE OF NEXT WEEK. PRECIPITABLE WATER VALUES BETWEEN 150 TO 200 PERCENT OF NORMAL ARE EXPECTED... LEADING TO THE LIKELIHOOD OF TORRENTIAL RAINS AND POTENTIAL FOR URBAN FLOODING DUE TO THE INTENSE RAINFALL RATES. ANY TRAINING OR SLOW MOVING THUNDERSTORMS WILL INCREASE THE RISK OF FLOODING. ADDITIONAL RAINFALL AMOUNTS OVER THE NEXT 5 DAYS SHOULD RANGE FROM 1 TO 3 INCHES WITH LOCALLY HIGHER AMOUNTS. SEVEN DAY RAINFALL TOTALS IN A FEW SPOTS COULD BE WELL OVER 5 INCHES IF STORMS MOVE OVER THE SAME REGION ON SEVERAL DAYS. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....TE LONG TERM......ECKBERG AVIATION.......TE MARINE.........ECKBERG HYDROLOGY......ECKBERG
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 424 AM CDT FRI JUN 21 2013 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-220930- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 424 AM CDT FRI JUN 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED THIS MORNING OVER THE AREA...WITH A CHANCE FOR MORE THUNDERSTORMS THIS AFTERNOON AND TONIGHT. THE MAIN THREAT WITH THE STORMS WILL BE LOCALLY HEAVY RAIN...THROUGH DAMAGING WIND GUSTS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS EACH DAY. SOME OF THE THUNDERSTORMS COULD BECOME SEVERE AT TIMES WITH DAMAGING WINDS...LARGE HAIL AND TORRENTIAL RAINFALL FROM SATURDAY INTO TUESDAY. AT THIS TIME... THERE IS A GREATER LIKELIHOOD OF SEVERE THUNDERSTORMS SATURDAY AFTERNOON AND SATURDAY NIGHT. BEYOND SATURDAY NIGHT...IT APPEARS THAT THERE COULD BE A FEW MORE COMPLEXES OF THUNDERSTORMS MOVING ACROSS THE WESTERN GREAT LAKES REGION SUNDAY INTO THE MIDDLE OF NEXT WEEK. THERE IS A GREAT DEAL OF UNCERTAINTY IN THE TIMING AND LOCATION OF THESE COMPLEXES AT THIS TIME. THE COMBINATION OF THE HEAT AND HUMIDITY WILL CAUSE THE HEAT INDEX TO APPROACH 100 DEGREES SUNDAY AFTERNOON...AND POSSIBLY MONDAY AFTERNOON ACROSS PORTIONS OF CENTRAL AND NORTHEAST WISCONSIN. IF OUTDOORS...DRINK PLENTY OF FLUIDS AND WEAR LIGHT COLORED CLOTHING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT LOCALLY HEAVY RAINFALL...STRONG WINDS OR LARGE HAIL TODAY OR TONIGHT. SPOTTER ACTIVATION MAY BE REQUIRED AT TIMES SATURDAY INTO EARLY NEXT WEEK. LMZ521-522-541>543-220930- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 424 AM CDT FRI JUN 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED THIS MORNING OVER THE AREA...WITH A CHANCE FOR MORE THUNDERSTORMS THIS AFTERNOON AND TONIGHT. LOCALLY HEAVY RAIN AND STRONG...GUSTY WINDS ARE LIKELY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS EACH DAY. SOME OF THE THUNDERSTORMS COULD BECOME SEVERE AT TIMES WITH DAMAGING WINDS...LARGE HAIL AND TORRENTIAL RAINFALL FROM SATURDAY INTO TUESDAY. AT THIS TIME... THERE IS A GREATER LIKELIHOOD OF SEVERE THUNDERSTORMS SATURDAY AFTERNOON AND SATURDAY NIGHT. BEYOND SATURDAY NIGHT...IT APPEARS THAT THERE COULD BE A FEW MORE COMPLEXES OF THUNDERSTORMS MOVING ACROSS THE WESTERN GREAT LAKES REGION SUNDAY INTO THE MIDDLE OF NEXT WEEK. THERE IS A GREAT DEAL OF UNCERTAINTY IN THE TIMING AND LOCATION OF THESE COMPLEXES AT THIS TIME. MARINE FOG IS ALSO EXPECTED TO CONTINUE AT TIMES INTO THE MIDDLE OF NEXT WEEK...ESPECIALLY ON LAKE MICHIGAN AND THE CENTRAL BAY OF GREEN BAY. THE FOG WILL LIKELY BE DENSE AT TIMES...AND POSE A SIGNIFICANT NAVIGATION HAZARD TO BOATERS. TE/RE
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 138 AM CDT FRI JUN 21 2013 WIZ005-010>013-018>021-030-031-073-074-210945- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-SOUTHERN MARINETTE- SOUTHERN OCONTO- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...WAUSAU...CRIVITZ 138 AM CDT FRI JUN 21 2013 ...SEVERAL ROUNDS OF HEAVY RAIN EXPECTED OVERNIGHT AND FRIDAY... THE FIRST ROUND OF HEAVY RAIN WAS NOW MOVING ACROSS PORTIONS OF NORTH-CENTRAL AND NORTHEAST WISCONSIN EARLY THIS MORNING. RAINFALL AMOUNTS WITH THE FIRST BATCH OF SHOWERS AND STORMS WERE GENERALLY FROM A HALF INCH TO ONE INCH WITH LOCALLY HIGHER AMOUNTS. MORE STORMS WERE FORMING ACROSS NORTHWEST WISCONSIN...WHILE A LARGER AREA OF SHOWERS AND THUNDERSTORMS WAS MOVING ACROSS MUCH OF MINNESOTA EARLY THIS MORNING. THE SHOWERS AND THUNDERSTORMS ACROSS MINNESOTA WILL MOVE ACROSS THE REGION LATER THIS MORNING INTO EARLY AFTERNOON. AN ADDITIONAL 1 TO 2 INCHES OF RAIN WITH LOCALLY HIGHER AMOUNTS ARE POSSIBLE AS THE COMPLEX OF THUNDERSTORMS MOVES THROUGH THE AREA. THE RAINFALL RATES COULD CAUSE URBAN STREET FLOODING AND PONDING OF WATER ON AREA ROAD WAYS. SMALL CREEKS AND STREAMS AS WELL AS DITCHES WILL RISE RAPIDLY THIS MORNING. WIZ022-035>040-045-048>050-210945- DOOR-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA- WINNEBAGO-CALUMET-MANITOWOC- INCLUDING THE CITIES OF...STURGEON BAY...WISCONSIN RAPIDS... STEVENS POINT...APPLETON...GREEN BAY...ALGOMA...WAUTOMA... OSHKOSH...CHILTON...TWO RIVERS 138 AM CDT FRI JUN 21 2013 ...SEVERAL ROUNDS OF HEAVY RAIN EXPECTED OVERNIGHT AND FRIDAY... SHOWERS AND THUNDERSTORMS WERE NOW DEVELOPING AND MOVING ACROSS WESTERN WISCONSIN...WHILE A LARGER AREA OF SHOWERS AND THUNDERSTORMS ACROSS MINNESOTA WILL MOVE INTO CENTRAL AND NORTHEAST WISCONSIN THIS MORNING INTO EARLY AFTERNOON. THE COMPLEX OF THUNDERSTORMS WILL BE CAPABLE OF PRODUCING RAINFALL AMOUNTS OF 1 TO 2 INCHES IN A SHORT PERIOD OF TIME. THE RAINFALL RATES COULD CAUSE URBAN STREET FLOODING AND PONDING OF WATER ON AREA ROAD WAYS. SMALL CREEKS AND STREAMS AS WELL AS DITCHES WILL RISE RAPIDLY ONCE THE HEAVY RAIN ARRIVES. ECKBERG
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 330 AM CDT FRI JUN 21 2013 WIZ005-010>013-018>021-030-031-073-074-211100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-SOUTHERN MARINETTE- SOUTHERN OCONTO- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...WAUSAU...CRIVITZ 330 AM CDT FRI JUN 21 2013 ...ANOTHER ROUND OF HEAVY RAIN EXPECTED THIS MORNING... THE FIRST ROUND OF HEAVY RAIN WAS NOW WEAKENING AND MOVING ACROSS PORTIONS OF FAR NORTHEAST WISCONSIN EARLY THIS MORNING. RAINFALL AMOUNTS WITH THE FIRST BATCH OF SHOWERS AND STORMS WERE GENERALLY FROM A HALF INCH TO ONE INCH WITH LOCALLY HIGHER AMOUNTS ACROSS NORTH-CENTRAL WISCONSIN. RAINFALL AMOUNTS WERE LIGHTER ACROSS FAR NORTHEAST WISCONSIN. A BAND OF SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE AREA THROUGH 6 AM AHEAD OF A LARGE THUNDERSTORM COMPLEX. THE MAIN THUNDERSTORM COMPLEX WILL MOVE ACROSS THE REGION BETWEEN 6 AM AND NOON. THIS COMPLEX OF STORMS WILL BE CAPABLE OF PRODUCING 1 TO 2 INCHES OF RAIN IN A SHORT PERIOD OF TIME. RAINFALL RATES COULD CAUSE URBAN STREET FLOODING AND PONDING OF WATER ON AREA ROAD WAYS. SMALL CREEKS AND STREAMS AS WELL AS DITCHES WILL RISE RAPIDLY THIS MORNING. STRONG OR GUSTY WINDS SHOULD BE EXPECTED ALONG OR BEHIND THE THUNDERSTORM COMPLEX. CAMPERS SHOULD SEEK SAFE SHELTER AS THE STRONG WINDS COULD PRODUCE SPORADIC TREE DAMAGE. BOATERS SHOULD NOT GO OUT UNTIL THE STORMS AND GUSTY WINDS SUBSIDE. WIZ022-035>040-045-048>050-211100- DOOR-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA- WINNEBAGO-CALUMET-MANITOWOC- INCLUDING THE CITIES OF...STURGEON BAY...WISCONSIN RAPIDS... STEVENS POINT...APPLETON...GREEN BAY...ALGOMA...WAUTOMA... OSHKOSH...CHILTON...TWO RIVERS 330 AM CDT FRI JUN 21 2013 ...A ROUND OF HEAVY RAIN EXPECTED THIS MORNING... A BAND OF SHOWERS AND THUNDERSTORMS WILL MOVE EAST ACROSS THE AREA THROUGH 6 AM AHEAD OF A LARGE THUNDERSTORM COMPLEX NOW ENTERING WESTERN WISCONSIN. THE MAIN THUNDERSTORM COMPLEX WILL MOVE ACROSS THE REGION BETWEEN 6 AM AND NOON. THIS COMPLEX OF STORMS WILL BE CAPABLE OF PRODUCING 1 TO 2 INCHES OF RAIN IN A SHORT PERIOD OF TIME. RAINFALL RATES COULD CAUSE URBAN STREET FLOODING AND PONDING OF WATER ON AREA ROAD WAYS. SMALL CREEKS AND STREAMS AS WELL AS DITCHES WILL RISE RAPIDLY THIS MORNING. STRONG OR GUSTY WINDS SHOULD BE EXPECTED ALONG OR BEHIND THE THUNDERSTORM COMPLEX. CAMPERS SHOULD SEEK SAFE SHELTER AS THE STRONG WINDS COULD PRODUCE SPORADIC TREE DAMAGE. BOATERS SHOULD NOT GO OUT UNTIL THE STORMS AND GUSTY WINDS SUBSIDE. ECKBERG
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 533 AM CDT FRI JUN 21 2013 WIZ005-010>013-018>021-031-073-074-211245- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-SHAWANO-SOUTHERN MARINETTE- SOUTHERN OCONTO- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...CRIVITZ 533 AM CDT FRI JUN 21 2013 ...ANOTHER ROUND OF HEAVY RAIN EXPECTED THIS MORNING... A LARGE AREAS OF SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS NORTH CENTRAL WISCONSIN BETWEEN 6 AM AND 10 AM AND OVER FAR NORTHEAST WISCONSIN BETWEEN 8 AM AND NOON. THIS COMPLEX OF STORMS WILL BE CAPABLE OF PRODUCING 1 TO 2 INCHES OF RAIN IN A SHORT PERIOD OF TIME. RAINFALL RATES COULD CAUSE URBAN STREET FLOODING AND PONDING OF WATER ON AREA ROAD WAYS. SMALL CREEKS AND STREAMS AS WELL AS DITCHES MAY RISE RAPIDLY THIS MORNING. STRONG AND GUSTY WINDS SHOULD BE EXPECTED ALONG OR BEHIND THE THUNDERSTORM COMPLEX. CAMPERS SHOULD SEEK SAFE SHELTER AS THE STRONG WINDS COULD PRODUCE SPORADIC TREE DAMAGE. BOATERS SHOULD NOT GO OUT UNTIL THE STORMS AND GUSTY WINDS SUBSIDE. WIZ022-037>040-045-048>050-211245- DOOR-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC- INCLUDING THE CITIES OF...STURGEON BAY...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS 533 AM CDT FRI JUN 21 2013 ...A ROUND OF HEAVY RAIN EXPECTED THIS MORNING... A LARGE THUNDERSTORM COMPLEX NOW OVER WESTERN WISCONSIN WILL MOVE ACROSS THE REGION THROUGH NOON. THIS COMPLEX OF STORMS WILL BE CAPABLE OF PRODUCING 1 TO 2 INCHES OF RAIN IN A SHORT PERIOD OF TIME. RAINFALL RATES COULD CAUSE URBAN STREET FLOODING AND PONDING OF WATER ON AREA ROAD WAYS. SMALL CREEKS AND STREAMS AS WELL AS DITCHES MAY RISE RAPIDLY THIS MORNING. STRONG...GUSTY WINDS SHOULD BE EXPECTED ALONG OR BEHIND THE THUNDERSTORM COMPLEX. CAMPERS SHOULD SEEK SAFE SHELTER AS THE STRONG WINDS COULD PRODUCE SPORADIC TREE DAMAGE. BOATERS SHOULD NOT GO OUT UNTIL THE STORMS AND GUSTY WINDS SUBSIDE. WIZ030-035-036-211245- MARATHON-WOOD-PORTAGE- INCLUDING THE CITIES OF...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT 533 AM CDT FRI JUN 21 2013 ...STRONG WINDS AND HEAVY RAIN EXPECTED THIS MORNING... A LARGE THUNDERSTORM COMPLEX WILL MOVE ACROSS THE REGION THIS MORNING. STRONG WINDS ALONG WITH HEAVY RAIN IS EXPECTED AS THE STORMS PASS. THE STORMS WILL BE CAPABLE OF PRODUCING 1 TO 2 INCHES OF RAIN IN A SHORT PERIOD OF TIME. RAINFALL RATES COULD CAUSE URBAN STREET FLOODING AND PONDING OF WATER ON AREA ROAD WAYS. SMALL CREEKS AND STREAMS AS WELL AS DITCHES WILL RISE RAPIDLY THIS MORNING. CAMPERS SHOULD SEEK SAFE SHELTER AS THE STRONG WINDS COULD PRODUCE SPORADIC TREE DAMAGE. BOATERS SHOULD NOT GO OUT UNTIL THE STORMS AND GUSTY WINDS SUBSIDE. TE
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 604 AM CDT FRI JUN 21 2013 WIZ018-019-030-035-036-211200- LANGLADE-LINCOLN-MARATHON-PORTAGE-WOOD- 604 AM CDT FRI JUN 21 2013 ...SIGNIFICANT WEATHER ADVISORY... AT 600 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS EXTENDING FROM 44 MILES NORTHWEST OF WAUSAU TO NEAR BLACK RIVER FALLS...MOVING EAST AT 40 MPH. WIND GUSTS UP TO 55 MPH ARE POSSIBLE ALONG THE LEADING EDGE. FREQUENT CLOUD TO GROUND LIGHTNING...HAIL TO 1/2 INCH AND BRIEF HEAVY DOWNPOURS...ARE ALSO POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... ABBOTSFORD BY 620 AM CDT... SPENCER BY 635 AM CDT... NEW WOOD WILDLIFE AREA BY 640 AM CDT... MARSHFIELD BY 645 AM CDT... COUNCIL GROUNDS STATE PARK AND PITTSVILLE BY 655 AM CDT... BABCOCK AND MERRILL BY 700 AM CDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. TE
The Green Bay radar (KGRB), 147 km away, was scanning. The volume nearest the first event began at 12:01 UTC.
2 thunderstorm wind, 1 funnel cloud, 1 high wind. Local standard time, as filed.
A funnel cloud was spotted near the intersection of STH 107 and CTH U.
Thunderstorm winds downed numerous trees near the intersection of STH 107 and CRH U.
Thunderstorm winds knocked several trees onto cars in Ogdensburg. The time of this event was estimated based on radar.
High winds from a wake low downed trees and power lines near Sugar Camp.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Wisconsin in 2013Every state in 2013This day in weather historyWarnings in Wisconsin, June 2013
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 458019, 458020, 458021, 464213.